# SDR DALA2025021401159

- Difficulty date: February 11, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 70,854 hours, 26,951 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Loose
- Location: Indicator
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 6700 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/ 2R DOOR SLIDE ENGAGE LIGHT INOP. CORRECTIVE ACTION: FND WIRE GOING TO C TERMINAL ON SLIDE LIGHT LOOSE. SECURED WIRE TO LIGHT. RPLD FWD GIRT BAR PROX SWITCH AND ADJUSTED PER B757 AMM 52-71. (0806530)
